# SDR 2006UALA02061

- Difficulty date: October 25, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 52,779 hours, 29,099 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LWR SKIN CRACKED APPROX 56 INCHES OUTBOARD FROM INBOARD END AND 2 INCHES FWD OF REAR SPAR.  REMOVED DAMAGE.  FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR.  REFERENCE MM 55-10-94/801.
